# SDR R61A2022041400265

- Difficulty date: April 7, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066868001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO- CORROSION ON SHEAR CLIP FR 83 STRINGER 27R-28R. REMOVED AND REPLACED AFT CARGO SHEAR CLIP FR 83 STRINGER 27R-28R REF: SRM 51-40-08
